# SDR AALA20011392

- Difficulty date: June 22, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Fs 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHTNING STRIKE PRODUCED ONE BURN HOLE .125 INCH IN DIAMETER AT STATION 454 LONGERON 7 LEFT.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-04-00 FIG 18 SHEET 24-38.  (M)
